s'authentifier
version française rss feed
.:. Consulter > Par discipline IN2P3 > Th%25C3%25A9orie .:.
4985 Documents classés par : 
Première Page Page Précédente ... 493 - 494 - 495 - 496 - 497 - 498 - 499 Page Suivante Page Finale
A Hartree-Fock calculation of $^(208)$Pb in coordinate space
Vautherin D., Veneroni M.
Physics Letters B 29 (1969) 203-206 [in2p3-00010583 - version 1]
Study of the structure of light nuclei
Abgrall Y., Baron G., Caurier E., Monsonego G.
Dans The physics and production of heavy ions - The Phyisics and production of heavy ions 1969, France [in2p3-00009123 - version 1]
On possible non-axial structures in $^(24)$Mg and $^(16)$O
Abgrall Y., Baron G., Caurier E., Monsonego G.
Physics Letters B 30 (1969) 376-378 [in2p3-00009122 - version 1]
On a description of odd-A isotopes of iridium by a model including particle-vibration and particle-rotation coupling
Piepenbring R., Nopre H.A.
Nuclear Physics A A133 (1969) 113-123 [in2p3-00008037 - version 1]
Smooth nucleon-nucleon interactions and meson theory
Desgrolard P., Pearson J.M., Saunier G.
Canadian Journal of Physics 46 (1968) 963-969 [in2p3-00010679 - version 1]
Etude theorique de la susceptibilite dielectrique en mecanique quantique. - Appareillage pour l'etude des constantes dielectriques de gaz en fonction de la pression.
Nacasch R.
Université de la Méditerranée - Aix-Marseille II (1968) [in2p3-00012172 - version 1]
Calculs de la correction coulombienne dans le phenomene de production de paire par des rayons gamma d'energie comprise entre 2 et 20 MeV
Roche G., Isabelle D., Avan L.
Il Nuovo Cimento B 57 (1968) 114-124 [in2p3-00005495 - version 1]
Remark about the regularization method
Giffon M., Burdet G.
Il Nuovo Cimento 45 (1966) 166- [in2p3-00010594 - version 1]
fulltext access ÉTUDE THÉORIQUE DU SPECTRE D'UN RAYONNEMENT GAMMA ÉMIS LORS D'UNE RÉACTION NUCLÉAIRE MESURES DE VIES MOYENNES
Mennrath P., Hubert P., Leccia F., Thibaud J., Stab L.
Dans Journal de Physique Colloques - COLLOQUE DE PHYSIQUE NUCLÉAIRE SUR LES NOYAUX LÉGERS, France (1966) [jpa-00213038 - version 1]
A proof of the completeness of the solutions of the Schroedinger equation in the $\lambda$-plane
Giffon M., Burdet G.
Acta Physica Hungarica 19 (1965) 263- [in2p3-00010598 - version 1]